Translator Disclaimer
October, 2019 Character Formulas for Simple Modules of Hamiltonian Lie Superalgebras of Odd Type
Wende Liu, Jixia Yuan, Shujuan Wang
Taiwanese J. Math. 23(5): 1091-1113 (October, 2019). DOI: 10.11650/tjm/181111

Abstract

In this paper, character formulas are explicitly characterized for all simple restricted modules of Hamiltonian Lie superalgebras of odd type over an algebraically closed field of characteristic $p \gt 3$. In the process we use the lengths and highest weights of simple quotients of restricted Kac modules of atypical weights with respect to a series of Borel subalgebras to determine the composition factors, composition series and the character formulas for the restricted Kac modules of atypical weights for the Lie superalgebras under consideration.

Citation

Download Citation

Wende Liu. Jixia Yuan. Shujuan Wang. "Character Formulas for Simple Modules of Hamiltonian Lie Superalgebras of Odd Type." Taiwanese J. Math. 23 (5) 1091 - 1113, October, 2019. https://doi.org/10.11650/tjm/181111

Information

Received: 4 May 2018; Revised: 3 November 2018; Accepted: 19 November 2018; Published: October, 2019
First available in Project Euclid: 30 November 2018

zbMATH: 07126940
MathSciNet: MR4012371
Digital Object Identifier: 10.11650/tjm/181111

Subjects:
Primary: 17B10, 17B50, 17B66

Rights: Copyright © 2019 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.23 • No. 5 • October, 2019
Back to Top